Welcome, Guest. Please login or register.
March 04, 2021, 09:47:20 am

Login with username, password and session length


Members
Stats
  • Total Posts: 758584
  • Total Topics: 64270
  • Online Today: 287
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 173
Total: 175

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Latent TB and 4 months Rifampin  (Read 538 times)

0 Members and 1 Guest are viewing this topic.

Offline ThisIsMeNow

  • Member
  • Posts: 9
  • 41, 1 year in, and finally ready to vent!
Latent TB and 4 months Rifampin
« on: September 30, 2020, 12:15:38 pm »
Has anyone completed four months on Rifampin for Latent TB and if so how bad were the side effects if any? Iím on Biktarvy now and my options were 9 months of Isoniazid staying on Biktarvy or four months on Descovy, Tivicay, and Rifampin.  I chose Rifampin for the shorter duration but fear side effects.  Please share.
Just finally accepting this, looking for people in my situation for support.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 16,741
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Latent TB and 4 months Rifampin
« Reply #1 on: September 30, 2020, 05:42:15 pm »
Hiya,

Don't have an answer, just wanted to wish you well.

Hate stresing about "what if", have you talked to the doctor about this concern?
Prehaps "if" the Rifampin does give you issue you could switch to the Isoniazid..

Anyhow, wishing you well.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline ThisIsMeNow

  • Member
  • Posts: 9
  • 41, 1 year in, and finally ready to vent!
Re: Latent TB and 4 months Rifampin
« Reply #2 on: October 01, 2020, 06:11:00 am »
Hi Jim
I have spoken to the Dr.  Either drug can have similar side effects according to the but the Rifampin will be for a shorter time.  Your idea is the plan...if I can't handle the Rifampin, switch to Isoniazid.  A lot of doing for an illness that most likely will never activate.  I just wanted to see if anyone else had actually gone through the 4 months of taking Rifampin to see how their experience was. 
Just finally accepting this, looking for people in my situation for support.

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.